Low levels even on B-12 injections

by Kate
(Greensboro,NC)

Hi I give myself B-12 injections once a month but my levels keep being low. My lelel was at 600 a few days after an injection. My doctor asked me to give myself an injection and then have bloodworm done at the end of the month before my next injection. I did and my level had fallen to around 280. Also correct me if i am wrong. From what I have read here in the US if we are about 211 they continue that normal but in Europen countries anything under 500 is considered cause for concern.


Thanks for your time,
Kate

Comments for Low levels even on B-12 injections

Click here to add your own comments

Why Take injections
by: Kerri Knox, RN- The Immune System Queen

Why take injections? Please see my pages on:

Vitamin B12 Shot Problems
and
Vitamin B12 Deficiency Treatment




Kerri Knox, RN

Click here to add your own comments

Return to Vitamin B12.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter